Please use this identifier to cite or link to this item: http://repositorio.ufes.br/handle/10/6921
Title: Simulações Numéricas de Problemas Descritos Pelas Equações de Navier-stokes Incompressíveis Via Biblioteca Fenics
metadata.dc.creator: ABREU, F. M.
Issue Date: 19-Dec-2017
Publisher: Universidade Federal do Espírito Santo
Citation: ABREU, F. M., Simulações Numéricas de Problemas Descritos Pelas Equações de Navier-stokes Incompressíveis Via Biblioteca Fenics
URI: http://repositorio.ufes.br/handle/10/6921
Appears in Collections:PPGEM - Dissertações de mestrado

Files in This Item:
File Description SizeFormat 
tese_11638_FERNANDO MOLON ABREU20180124-104145.pdf6.87 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.